# SDR SWAA2021092823094

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHTING SYSTEM GROUND ILLUMINATION LIGHT DOES NOT ILLUMINATE ; / [01] RELAMPED LEFT GROUND ILLUMINATION LIGHT; LIGHT STILL DOES NOT ILLUMINATE PER TASK 33-51-04-960-801 .; [02] VERIFIED RELAMPED LEFT GROUND ILLUMINATION LIGHT; LIGHT STILL DOES NOT ILLUMINATE PER TASK 33-51-04-960-801; [03] UPON FURTHER INVESTIGATION; FOUND CONN D10716 DISCONNECTED FROM EMERGENCY EXIT LIGHT BATT PACK M1670. CONNECTED D10716 PER SWPM 20-60-06. PERFORMED GOOD TEST OF EMERGENCY LIGHTING GROUND ILLUMINATION LIGHTS PER AMM 33-51-00-710-801. ACCESSED AND RESTORED AIR RETURN GRILLE AT STA 727C+13 WL 212 LBL 68 PER AMM 21-23-03-000-801 AND AMM 21-23-03-400-802;
